# SDR FDEA201304240840

- Difficulty date: April 24, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11F
- Aircraft serial: 48471
- Aircraft time: 68,160 hours, 14,780 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E SURFACE TELESCOPIC DUCT CUT-OUT AREA MISREPAIRED.  REPAIRED IAW SRM 57-40-01, REPAIR 10, FIGURE 201, REV 52 AND EA 1-5730-166121.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
